# SDR CALA2018120702505

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,584 hours, 10,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 43DEF EMERGENCY LIGHTS FOUND BROKEN WIRE ON CONNECTOR REMOVED HARNESS 4NS096-2055 & 4NS103-1 TO BE REPAIRED PER ECRA. AWAITING FOR ECRA FROM ENGINEERING. REPAIRING PER ECRA. AWAITING ON PARTS OR ECRA. TOMC LOOKING AT THE OPTION OF SENDING THE SPARE PARTS INSTEAD OF ACP''D INTERIM REPAIR TO WIRE HARNESS AT 43DEF REF ECRA 3351-01246 AND FUNCTIONAL CHECK REF AMM 33-51-00 OPS OK. WIRE HARNESS TO BE REPLACED PER PART 3. PER ECRA DIP TO BE CREATED TO PERFORM PERMANENT REPAIRS PER PART 3 PRIOR TO 16JAN2019. TOMC-APPROVAL FROM SC1ELBYC COMMENT REVIEWED UPDATE MADE TO ADD PARTS. RECORDS UPDATE QC REVIEWED T/A: 16JAN19.....DH
